# SDR USAA990943

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48115
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 58.75
- Part time: 49,155 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - DURING RON, FOUND .75 INCH VERTICAL CRACK IN SKIN AT STATION 58.750 IN RIVET LINE 6 INCH BELOW FLOOR LEVEL RT SIDE NOSE.  INSTALLED DOUBLER PER SRM 53-01 FIG 2, PAGE 9.  (M)
